Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice
Posted in: Hyperthyroidism.

Hello,
I was recently diagnosed w/hyperthyroidism after my TSH level was 0.26. This diagnosis made sense as I have and have had, especially over the last year, many of the symptoms (insomnia, high anxiety, shakiness, thin hair and nails, light infrequent periods, hyper activity). She immediately started me on methimazole 5mg/day. After a week or so, I experienced swelling in my face and throat and also bad joint and muscle pain so the doc told me to take 2.5mg/day. Those reactions are gone, but I am now sleeping worse than before, a few broken hours/night, even with a sleep aid (trazadone) and notice I am more sensitive to caffeine in the day (possibly exacerbated by not sleeping, but also more needed). At night, I now experience intense, long lasting heart palpitations, like I just sprinted 100m, for pretty much the whole night and this keeps me wide awake. I am otherwise calm and relatively unstressed, but the heart thing kinda freaks me out. Has anyone experienced this? Could it be related to the drug? Thank you.

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0

Don't Miss Out! Get the FREE EndocrineWeb eNewsletter!

Sign up to receive treatment and research updates, news, and helpful tips on managing your condition.
SUBSCRIBE
close X
SHOW MAIN MENU
SHOW SUB MENU